Posted by Effexor F/X on July 1, 2008, at 18:49:11
In reply to Re: Effexor withdrawal - Please Help! » Effexor F/X, posted by dancingstar on July 1, 2008, at 18:11:23
> LOL! How I only wish I had really begun to get better at four months. I guess the symptoms right abour then became less -- can I say hellish without freaking out the powers that be?
> It's possible that you misunderstood my meaning. I'd read a lot of posts, many by people that were adamant that their symtopms weren't *that* bad; that it was ever so easy to recover. I was trying to be encouraging and to take into consideration that some people have a somewhat easier time than I did since it was frowned upon on this board that one should suffer so greatly when they stopped taking Effexor.
> In the end nothing besides time helped me to recover, and I'm still not as healthy as I was before I began to take Effexor...but I'm a whole lot better than I was back then. Someone recommended prayer. I believe now that they were right.
> Good luck to you.
Okay, sorry for the misunderstanding.
Especially when it comes to mental health, I'm just accustomed of others playing the 'misery Olympics', wherein they compare, minimise or outright dismiss the suffering of others.
That's why I reacted to your statement, "(I quit 150 cold turkey), and I haven't seen anyone have it worse than I did on this site..." in your original post http://www.dr-bob.org/babble/20050108/msgs/440444.html the way that I did.
After rereading your posts, I sense that you're a genuinely caring and supportive person.